# SDR ASAA2015011510528

- Difficulty date: January 15, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654587512
- Condition: Corroded
- Location: Bs 294-332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT THRESHOLD SUPPORT HAS MULTIPLE CORROSION SPOTS.  ACFT GROUNDED.  R & R THRESHOLD SUPPORT IAW SRM 51-40-02-0G-0, W 1, O .090, R .073, L 2", D .017.
